MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET DCI-P; OXIMETER

MASIMO - 40 PARKER RD SET DCI-P; OXIMETER
Model Number 4051-9
Medical Device Problem Codes Break (1069); Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported sensors and cables not working despite clinical troubleshooting.The customer does not see any physical damage to the cable or sensors in most cases; however, they have indicated that the rd tab will break easily when trying to remove the clasp.These sensors and cables are not providing a spo2 values or waveforms, or are very intermittent and positional.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.Visual inspection showed no external physical damage.The sensor failed continuity testing due to multiple broken traces inside the rd15 connector causing multiple open connections.The broken traces were likely due to mechanical stress from removal of the sensor from the cable based on the appearance of the break.The sensor was connected to a monitor and a "no sensor connected" error message was displayed and the sensor leds do not illuminate.Initial reporter zip code exceeded maximum allowable digits, zip code is as follows: (b)(6).Corrected data: model # corrected from 4051 to 4051-9.

Brand Name
RD SET DCI-P
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6628946
Report Number2031172-2017-00637
Device Sequence Number13639867
Product Code DQA
UDI-Device Identifier00843997009850
UDI-Public(01)00843997009850(11)170201(10)R17BXK
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4051-9
Device Catalogue Number4051
Device Lot NumberR17BXK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by Manufacturer07/21/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date08/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1